# SDR 06FDEA03218

- Difficulty date: September 6, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 47,667 hours, 10,945 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FIXED LEADING EDGE SKIN AT TELESCOPIC DUCT CUTOUT FOUND   CRACKED.  REPAIRED AS PER FEDEX EA 1-5730-103504,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
